Apr 17, 2010
I'm a 29 South African female. I discovered i'm hiv positive and my viral load is over 450 000, cd4 count is only 4. The problems I'm currently having are diarhea, aczema and mulescum contengiosm. My doctor prescribed Truvada and Stoctrin. Won't these damage my liver? And also I would like to know if the eczema and mulescum will disappear as i'm taking these meds?
| Response from Dr. Holodniy
That is an excellent HIV medication combination and I would not be concerned about the potential for liver toxicity. The benefits of this combination for you far outweigh the risks. You must get your CD4 count up immediately and get the virus under control. Some of the other problems you have described will also improve dramatically once you start the meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- White Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Home Remedies For Vaginal Discharge
- Hpd A Sexually Transmitted Disease
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.